# SDR DALA2022051003252

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,331 hours, 29,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:604. CORRECTIVE ACTION: EMERGENCY COVER SNAPPED BACK INTO POSITION. ALL NML. (2226024)
